# SDR HNAA2012120701089

- Difficulty date: December 7, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 59,523 hours, 66,172 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279010
- Part serial: 831175
- Condition: Smoke
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE ENROUTE, AT 16K, ENCOUNTERED ELECTRICAL ODOR IN FLIGHT DECK WITH F/A REPORTS ODOR IN CABIN TOO, WITH HAZE NOTED NEAR CEILING.  INSPECTED ACFT.  FOUND ACM AT FAULT. R & R ACM IAW WC 21-50-03I.  OPS AND LEAKED CHECKED GOOD.
